# SDR UHLA2012060800195

- Difficulty date: June 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 22,317 hours, 13,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT LOWER SEAT TRACK BEAM (CFI).  REMOVED AND REPLACED RT LOWER SEAT TRACK BEAM (CFI) IAW EMB 170 SRM 51-43-00, 57-40-02, 51-43-07, AND 51-43-02.
